English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Fractal structures of normal and anomalous diffusion in nonlinear nonhyperbolic dynamical systems

Korabel, N., & Klages, R. (2002). Fractal structures of normal and anomalous diffusion in nonlinear nonhyperbolic dynamical systems. Physical Review Letters, 89(21): 214102. Retrieved from http://ojps.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=PRLTAO000089000021214102000001&idtype=cvips&gifs=yes.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Korabel, N.1, Author              
Klages, R.1, Author              
Affiliations:
1Max Planck Institute for the Physics of Complex Systems, Max Planck Society, ou_2117288              

Content

show
hide
Free keywords: -
 MPIPKS: Deterministic dynamics
 Abstract: A paradigmatic nonhyperbolic dynamical system exhibiting deterministic diffusion is the smooth nonlinear climbing sine map. We find that this map generates fractal hierarchies of normal and anomalous diffusive regions as functions of the control parameter. The measure of these self-similar sets is positive, parameter dependent, and in case of normal diffusion it shows a fractal diffusion coefficient. By using a Green-Kubo formula we link these fractal structures to the nonlinear microscopic dynamics in terms of fractal Takagi-like functions.

Details

show
hide
Language(s): eng - English
 Dates: 2002-11-18
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 89 (21) Sequence Number: 214102 Start / End Page: - Identifier: ISSN: 0031-9007